# SDR N6WA20200122101

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 40,132 hours, 30,684 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SH670757921
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM 3 0% IN FLIGHT. REPLACED HYD LINE IN SYSTEM 3 HYD BAY, LEAK CHECK GOOD IAW CRJAMM 20-22-00 AND 29-10-00
